# SDR FDEA201106292483

- Difficulty date: June 29, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 39,675 hours, 11,140 cycles
- Engine: Pwa PW2037
- Engine time: 307 hours, 219 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Erratic
- Part time: 307 hours, 219 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE FL 400, THE RT ENGINE BECAME ERRATIC WITH EPR FLUCTUATIONS BETWEEN 1.10 TO 1.29 WITH ASSOCIATED VARIATIONS IN N1 AND FUEL FLOW.  TURNED AUTO THROTTLES OFF AND THE PROBLEM CONTINUED.  REDUCING POWER  DID NOT HELP.   R & R RT(NR 2) ENGINE EEC IAW AMM 73-21-04-4-0.  PERFORMED EEC STATIC TEST IAW AMM 71-00-00-5.  TEST PASSED, NO CODES DISPLAYED ON EPCS PAGE.  RAN BOTH ENGINES IAW JRH.  ALL INDICATIONS STABLE AND NORMAL.  RECHECKED FOR CODES ON EPCS AFTER ENGINE RUNS.  NO CODES PRESENT.  ACFT OK FOR SERVICE.  INSTALL BORROWED PART AND REMOVE OPERATOR PART.
